Publications of Giuseppe Pirillo

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  1991, with author Pirillo G., in the category ALL (or show them all):   (Items found: 5)


1991  [top]
  • Justin J., Piochi B., Pirillo G.: On fixed-point-free permutation properties in groups and semigroups, Annali di Matematica Pura Ed Applicata 159, 45-64, 1991
  • Justin J., Piochi B., Pirillo G.: Propriétés de permutabilité avec certaines restrictions, Archiv der Mathematik 57 (1), 14-20, 1991
  • Justin J., Pirillo G.: Shirshov's theorem and $\omega$-permutability of semigroups, Advances in Mathematics 87 (2), 151-159, 1991
  • Pirillo G.: On some properties of the Thue infinite word, in: Combinatorics '88, Vol. 2 (Ravello, 1988), Research and Lecture Notes in Mathematics, Mediterranean Press Rende, 325-329, 1991
  • Pirillo G.: Sur un théorème combinatoire de Shirshov, Comptes Rendus de l Academie des Sciences Serie I-Mathematique 313 (9), 631-634, 1991
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -